Colorado, 2012Tornado in Colorado, August 23, 2012
August 23, 2012 · NWS PUB · 1 event in 1 county or zone
A non-mesocyclone tornado occurred southeast of Sheridan Lake.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A non-mesocyclone tornado occurred southeast of Sheridan Lake.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Aug 23, 2:26 PM MST, 1 hour 57 minutes earlier.
Area forecast discussion, Aug 23, 2:26 PM MST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
326 PM MDT THU AUG 23 2012
.SHORT TERM...
(TONIGHT AND FRIDAY)
A CLOSED UPPER LOW WILL CONTINUE TO MOVE EAST INTO THE FOUR CORNERS
REGION THIS AFTERNOON...EVENTUALLY REACHING SOUTHERN COLORADO BY
FRIDAY MORNING. CURRENT WATER VAPOR IMAGERY SHOWS A WELL DEFINED
LOW...WITH PLENTY OF MOISTURE AHEAD OF IT...MOVING EASTWARD ALONG
THE AZ/UT BORDER. SATELLITE ESTIMATED TOTAL PW VALUES REMAIN 100 TO
150 PERCENT OF NORMAL ACROSS THE FORECAST AREA AS VALUES OF PW RANGE
FROM 1.2 TO 1.5 INCHES. DEW POINTS ALSO REMAIN HIGH...WITH LOW TO
MID 50S ACROSS THE EASTERN PLAINS...MID TO UPPER 40S ACROSS THE
I-25 CORRIDOR...AND LOWER TO MID 40S ACROSS THE HIGHER TERRAIN.
THE HRRR/RAP/NAM12 CONTINUE TO FORECAST SHOWERS AND THUNDERSTORMS
ACROSS THE HIGHER ELEVATIONS AND I-25 CORRIDOR THROUGH
00Z...SPREADING THE SHOWERS AND STORMS TO THE EASTERN PLAINS
BETWEEN 00 AND 06Z. LOCALLY HEAVY RAIN IS POSSIBLE WITH ANY
SHOWERS OR THUNDERSTORMS THAT DEVELOP. RAIN RATES OF 1+ INCH/HR
HAVE ALREADY BEEN REPORTED WITH THUNDERSTORMS NEAR THE WOODLAND
PARK AREA THIS AFTERNOON.
THE WALDO CANYON BURN SCAR WILL NEED TO BE WATCHED THIS EVENING AS
SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE INTO THE REGION. ONLY
.01" HAS BEEN REPORTED THUS FAR NEAR THE BURN SCAR AT WEST MONUMENT
CREEK.
FRIDAY...MODELS AGREE THE LOW WILL CONTINUE TO TRACK ACROSS SOUTHERN
COLORADO WITH THE GREATEST LIFT BEING AHEAD OF THE LOW ACROSS THE
EASTERN PLAINS. THE GFS AND NAM SHOW WEAK 0-6 KM OF BULK SHEAR
ACROSS THE EASTERN PLAINS AFTER 18Z. THE GFS SHOWS 1000-1400 J/KG OF
SBCAPE WHILE THEN NAM12 HAS 800-1200 J/KG. HEAVY DOWNPOURS WILL BE
THE PRIMARY CONCERN FROM THESE STORMS DUE TO THE LACK OF SHEAR...BUT
SOME SMALL HAIL WILL BE POSSIBLE.
HEAVY DOWNPOURS WILL ALSO BE POSSIBLE ACROSS THE REST OF THE
FORECAST AREA AS SCATTERED SHOWERS ARE AGAIN LIKELY ACROSS THE
HIGHER TERRAIN. THEN NAM12 SHOWS THE MOST QPF OVER THE REGION WHILE
THE GFS TARGETS THE EASTERN PLAINS WITH ONLY LIGHT QPF ELSEWHERE. A
BLEND OF THE TWO SEEMS REASONABLE AND HAVE NUMEROUS POPS IN THE
HIGHER ELEVATIONS WITH SCATTERED POPS ELSEWHERE.
THE WALDO CANYON BURN SCAR WILL AGAIN BE A CONCERN TOMORROW AS
SHOWERS AND THUNDERSTORMS DEVELOP IN THE AREA.
.LONG TERM...
(FRIDAY NIGHT THROUGH THURSDAY)
FRI NIGHT THE UPR TROF WL MOVE INTO KS AND THE TX PANHANDLE...WITH
MSTR AND THEREFORE PCPN CHANCES OVR THE FORECAST AREA...DECREASING.
HOWEVER...THERE COULD STILL BE SOME SHOWERS OR ISOLD TSTMS OVR SRN
PORTIONS OF THE FORECAST AREA INTO SAT MORNING. BY MIDDAY SAT A
FRONT WL DROP INTO THE SERN PLAINS...BRINGING NORTHERLY WINDS TO
BEGIN WITH...WHICH WL THEN SWING AROUND TO AN EASTERLY DIRECTION. DURING
THE DAY SATURDAY...AN UPR RIDGE WL BUILD OVR THE AREA...THAT WILL
REMAIN IN PLACE THRU AT LEAST MONDAY. EVEN THOUGH THE MSTR OVR
THE AREA WL NOT BE AS PLENTIFUL AS IT IS TODAY OR WILL BE ON
FRI...THERE WL STILL BE ENOUGH FOR ISOLD TO SCATTERED SHOWERS AND
STORMS...BOTH DAYS...ESPECIALLY OVR THE MTS AND HIGH VALLEYS.
THERE ARE SOME MODEL DIFFERENCES THEREAFTER. THE GFS KEEPS THE
UPR RIDGE OVR THE AREA...BEING CENTERED NR THE FOUR CORNERS ON TUE
AND WED WITH PCPN CHANCES BEING OVR THE MTS. THE ECMWF PUSHES THE
RIDGE CENTER EASTWARD AND FLATTENS THE RIDGE OVR THE
AREA...ALLOWING SOME MSTR TO MOVE OVR ERN CO...AS AN UPR TROF
MOVE OVR THE NRN U.S. ROCKIES...WHEREAS THE GFS IS SLOWER BRINGING
THIS FEATURE ACRS THAT AREA...AND THUS THE ERN PLAINS STAY DRY.
&&
.AVIATION...
THE POTENTIAL FOR SHRA/TSRA AT AND NEAR TAF SITES WILL CONTINUE TO
BE THE MAIN CONCERN FOR THE REST OF TONIGHT THROUGH THE DAY
TOMORROW...AS SUBTROPICAL MOISTURE REMAINS IN PLACE ACROSS THE
AREA...ALONG WITH AN UPPER LEVEL DISTURBANCE MOVING ACROSS THE
STATE. STORMS AND ASSOCIATED OUTFLOW BOUNDARIES WILL BE POSSIBLE FOR
ALL TAF SITES THROUGH 04Z...WITH BRIEF MVFR CONDITIONS...LOCALLY
HEAVY RAIN SHOWERS...AND WIND GUSTS TO 35 KTS POSSIBLE. AFTER
04Z...THE THREAT FOR STORMS SHOULD GENERALLY DECREASE WITH THE LOSS
OF SOLAR HEATING...HOWEVER...CANNOT RULE OUT A FEW SHOWERS
PERSISTING THROUGH THE NIGHT. SHOWERS WILL LIKELY DEVELOP LATE
FRIDAY MORNING ALONG WITH SOME THUNDERSTORMS BY THE AFTERNOON IN
AND AROUND ALS...COS...AND PUB. BRIEF MVFR...LOCALLY HEAVY
RAINFALL AND WIND GUSTS TO 35KTS WILL AGAIN BE POSSIBLE.
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
81/28
Hazardous weather outlook, Aug 23, 10:48 AM MST, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
1148 AM MDT THU AUG 23 2012
COZ058>089-093>099-241800-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1148 AM MDT THU AUG 23 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A SLOW MOVING UPPER LEVEL DISTURBANCE WILL BRING A GOOD SUPPLY
OF MONSOONAL MOISTURE TO THE AREA TODAY. THE WATER AVAILABLE
IN THE ATMOSPHERE FOR PRECIPITATION IS AT ITS HIGHEST LEVEL IN
THE PAST FEW DAYS...WITH OVER AN INCH AVAILABLE AT MOST LOCATIONS.
CONSEQUENTLY...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE HIGH VALLEYS AND PLAINS TODAY...WITH EVEN MORE WIDESPREAD
ACTIVITY EXPECTED OVER THE HIGHER TERRAIN.
DUE TO AMPLE SUBTROPICAL MOISTURE AND LIGHT STEERING WINDS ALOFT...
THERE WILL BE AN ELEVATED RISK OF STORMS PRODUCING HEAVY RAIN AND
FLASH FLOODING THIS AFTERNOON AND EVENING. CLOSE MONITORING OF CONDITIONS
ACROSS THE WALDO CANYON FIRE SCAR WILL BE REQUIRED SHOULD A STORM
DEVELOP OVER THAT AREA. THE POTENTIAL EXISTS FOR SHORT DURATION
RAINFALL AMOUNTS EXCEEDING A HALF INCH OVER THE WALDO CANYON SCAR
THIS AFTERNOON AND EVENING WHICH IS THE GENERAL GUIDELINE FOR ISSUING A
FLASH FLOOD WARNING.
SHOWERS AND THUNDERSTORMS SHOULD GENERALLY DECREASE OVER THE AREA
THROUGH THE EVENING HOURS. HOWEVER...UPPER LEVEL LOW PRESSURE
TRACKING SLOWLY EAST ALONG THE SOUTHERN COLORADO BORDER MAY ALLOW A
FEW STORMS TO PERSIST THROUGH THE NIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
A SLOW MOVING UPPER LEVEL STORM SYSTEM WILL CONTINUE TO DRAW A
RICH PLUME OF MONSOONAL MOISTURE ACROSS SOUTHERN COLORADO INTO AT
LEAST FRIDAY EVENING...ALLOWING INCREASED SHOWER AND THUNDERSTORM
ACTIVITY AS WELL AS LOCALIZED HEAVY RAIN POTENTIAL AT TIMES. WITH
THE SUBTROPICAL ORIGIN OF THE MOISTURE AS WELL AS THE SLOW
MOVEMENT OF THE UPPER LEVEL SYSTEM...THE THREAT OF FLASH FLOODING
WILL CONTINUE TO BE ELEVATED FROM FRIDAY INTO FRIDAY EVENING...ESPECIALLY
FOR AREAS IN AND NEAR THE WALDO CANYON FIRE SCAR.
THEN FROM SATURDAY INTO WEDNESDAY...UPPER HIGH PRESSURE IS
EXPECTED TO REDEVELOP OVER SOUTHERN COLORADO...ALLOWING THE
MAJORITY OF SHOWER AND THUNDERSTORM ACTIVITY TO BE FOCUSED OVER
HIGHER TERRAIN AREAS. IN ADDITION...THE THREAT OF FLASH FLOODING
IS EXPECTED TO DECREASE...HOWEVER ENOUGH SUBTROPICAL MOISTURE
SHOULD BE AVAILABLE TO ALLOW LOCALIZED FLASH FLOODING
CONCERNS...ONCE AGAIN PRIMARILY OVER HIGHER TERRAIN LOCATIONS.
.SPOTTER INFORMATION STATEMENT...
WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING OVER MUCH OF THE AREA.
81/81
In the hours before
Special weather statement, Aug 23, 12:25 PM MST, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
125 PM MDT THU AUG 23 2012
COZ081-082-084-085-2312000-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-PIKES PEAK ABOVE 11000 FT-TELLER COUNTY/RAMPART RANGE ABOVE
7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-
125 PM MDT THU AUG 23 2012
...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...
EAST CENTRAL TELLER COUNTY IN CENTRAL COLORADO...
WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
THIS INCLUDES...WALDO CANYON BURN SCAR
AT 120 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR GREEN MOUNTAIN FALLS...OR 15 MILES WEST OF
COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
GREEN MOUNTAIN FALLS.
CRYSTOLA.
CHIPITA PARK.
CASCADE.
NORTHERN PORTIONS OF THE WALDO CANYON BURN SCAR.
GENERALLY LIGHT RAIN IS EXPECTED WITH THIS STORM AS IT MOVES SLOWLY
NORTHEASTWARD ACROSS THE WALDO CANYON BURN SCAR. RAINFALL AMOUNTS
RANGING FROM A FEW HUNDREDTHS TO ONE TENTH OF AN INCH WILL BE
POSSIBLE...WITH THE GREATEST AMOUNTS ACROSS NORTHERN AND WESTERN
PORTIONS OF THE SCAR.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Aug 23, 2:35 PM MST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
335 PM MDT THU AUG 23 2012
COZ084-085-232245-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING THE CITIES OF...BLACK FOREST...AIR FORCE ACADEMY...
COLORADO SPRINGS
335 PM MDT THU AUG 23 2012
...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...
WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
THIS INCLUDES...THE WALDO CANYON BURN SCAR
AT 325 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LIGHT RAINFALL OVER THE WALDO CANYON BURN SCAR...WITH STRONGER
STORMS REMAINING NORTHWESTERN AND SOUTHWESTERN TELLER COUNTY.
LOCATIONS IMPACTED INCLUDE...
THE WALDO CANYON BURN SCAR.
LIGHT RAINFALL OF GENERALLY LESS THAN ONE TENTH OF AN INCH WILL
BE POSIBLE ACROSS THE WALDO CANYON BURN SCAR THROUGH 430 PM.
RAINFALL OF SEVEN HUNDREDTHS OF AN INCH HAS BEEN REPORTED AT THE
RAMPART RANGE SENSOR OVER THE PAST HOUR...WITH TWO HUNDREDTHS OF
AN INCH OF RAIN REPORTED AT THE WEST MONUMENT CREEK SENSOR NEAR
THE AIR FORCE ACADEMY.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Aug 23, 2:36 PM MST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
336 PM MDT THU AUG 23 2012
COZ084-085-232300-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING THE CITIES OF...BLACK FOREST...AIR FORCE ACADEMY...
COLORADO SPRINGS
336 PM MDT THU AUG 23 2012
...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...
WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
THIS INCLUDES...THE WALDO CANYON BURN SCAR
AT 325 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LIGHT RAINFALL OVER THE WALDO CANYON BURN SCAR...WITH STRONGER
STORMS MOVING ACROSS NORTHWESTERN AND SOUTHWESTERN TELLER COUNTY.
LOCATIONS IMPACTED INCLUDE...
THE WALDO CANYON BURN SCAR.
LIGHT RAINFALL OF GENERALLY LESS THAN ONE TENTH OF AN INCH WILL
BE POSIBLE ACROSS THE WALDO CANYON BURN SCAR THROUGH 430 PM.
RAINFALL OF SEVEN HUNDREDTHS OF AN INCH HAS BEEN REPORTED AT THE
RAMPART RANGE SENSOR OVER THE PAST HOUR...WITH TWO HUNDREDTHS OF
AN INCH OF RAIN REPORTED AT THE WEST MONUMENT CREEK SENSOR NEAR
THE AIR FORCE ACADEMY.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Tornado, Kiowa
- When
- August 23, 4:23 PM MST to 4:36 PM MST
- Where
- Kiowa County, 4.11 mi SE of Sheridan Lake to 4.93 mi SE of Sheridan Lake
- Rating
- EF0
- Path length
- 0.91 mi
- Path width
- 75 yd
- Reported by
- Trained Spotter
- Coordinates
- 38.426, -102.239
A landspout over farm fields caused no damage.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Damaging Wind in Arizona, August 23, 2012$145,000 · 52 kt wind · 9 events
- Tornado and Hail in Minnesota, August 23, 2012$67,000 · EF0 · 20 events
- Wildfire in Missouri, August 23, 2012$25,000 · 2 events
- Tropical Storm and Flash Flooding in Puerto Rico, August 23 to 24, 2012$3,000 · 20 events
- Hail and Damaging Wind in Minnesota, August 23, 20121.75 in hail · 14 events
- Hail and Damaging Wind in Kansas, August 23 to 24, 201261 kt wind · 5 events
- Flash Flooding and Damaging Wind in Arizona, August 23, 201261 kt wind · 4 events
- Hail and Damaging Winds in Kansas, August 23, 20121.75 in hail · 3 events
- Hail and Damaging Wind in Kansas, August 23, 201252 kt wind · 3 events
- Waterspouts in South Atlantic Coastal Waters, August 23, 20122 events
- Damaging Wind in New Mexico, August 23, 201250 kt wind · 2 events
- Flash Flooding in South Carolina, August 23, 2012$4,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 403691.